# SDR BSY2001F00003

- Difficulty date: May 30, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N6076L
- Make and model: Piper PA60600
- Aircraft serial: 600713796122
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 600035549
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC  M.I.R.  RIGHT ENGINE THROTTLE CABLE BROKE ON CLIMB OUT,  RETURNE TO AIRPORT.  REMOVED AND REPLACED THROTTLE CABLE OPS GOOD.
